A Convenient Multivariate Gram-Charlier Type A Series

P. W. Sauer, G. T. Heydt

Research output: Contribution to journalLetter

25 Scopus citations

Abstract

It is often necessary to approximate the probability density function of a random variable from given statistical moments. The Gram-Charlier Type A series is one well known method for such representations. In this note, the Gram-Charlier Type A series is generalized to the multidimensional case.

Original languageEnglish (US)
Pages (from-to)247-248
Number of pages2
JournalIEEE Transactions on Communications
Volume27
Issue number1
DOIs
StatePublished - Jan 1979
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this